# SDR AALA202405011242

- Difficulty date: May 1, 2024
- Submitted: May 1, 2024
- Operation: Air carrier
- Aircraft: N336SR
- Make and model: Boeing 737823
- Aircraft serial: 44482
- Aircraft time: 9,882 hours, 3,728 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Unsecure
- Location: Seat Row 16f
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHT AT 16F FLICKERING. SECURED LIGHT AT 16F. PER AMM 23-21-00.
